Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Back right chest pain, cold pain after medicine. Acute pain. Relief from pain killers?

Hi! Doc..., I am facing back right chest pain (Acute Pain) from last 4 months. My family doctor diagnose that it is cold pain after medicine, i am completely alright for 2 months. Again this pain started 1 months back...... and again after diagnosis it comes that due to cold I am feeling this acute pain. Again started medicine for 15 days and without consulting doctor I left those medicines. Now again from yesterday I am in acute pain. Pain killer medicine where also not take much effect on this pain. Please guide me and tell me the Medicine for the Relief from this acute pain. Thanks.........
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Raj,
Thanks for writing your query.

Back pain can be muscular in origin. Muscular pain can be relieved by hot fomentation and application of local pain relieving gel. Pain killers along with muscle relaxant will be helpful in severe pain. You should take medicines under medical supervision.
If the problem persists, get a MRI done and consult an Orthopedician and Physiotherapist.

I hope this is helpful to you.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor